# SDR QXEA2013052001022

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,841 hours, 16,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 58A104
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH COVER ON F/A EMERGENCY LIGHT FELL OFF FOWARD F/A POSITION.  REPLACED SWITCH COVER FOR FORWARD F/A EMERGENCY LIGHT SWITCH.  OPS CHECK GOOD.  RETURNED TO SERVICE.
